# SDR FDEA201410143151

- Difficulty date: October 14, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 60,737 hours, 24,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929150
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STATION 1821 RBL 47 SEAT TRACK WORN, SEAT TRACK EXCEEDS WEAR LIMITS IAW SRM 53-70-00 VOL 1.  R & R DAMAGED SEAT TRACK SECTION IAW SRM 53-70-00 VOL I.
